| Catalog Number |
10013364T |
| Medical Device Problem Code |
Crack (1135)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/23/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that bd alaris smartsite texium secondary set was damaged the following information was received by the initial reporter with the following verbatim.It was reported by customer that code orange with secondary set.
Additional Manufacturer Narrative
No product or photo was returned by the customer.The customer complaint of tubing defective / damaged could not be verified due to the product not being returned for failure investigation.A device history record review for material # 10013364t and lot # 22079325 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 16jul2022.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.Due to no sample being received, an investigation could not be performed, and a root cause could not be determined.